# SDR AALA20160427002

- Difficulty date: April 27, 2016
- Submitted: April 28, 2016
- Operation: Air carrier
- Aircraft: N781AN
- Make and model: Boeing 777223
- Aircraft serial: 29586
- Aircraft time: 65,151 hours, 7,906 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Indicator
- Part number: 702409142
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN BASE MX.  R2 DOOR FWD FLOOR PROXIMITY LIGHTING EXIT BASE FOUND BROKEN.  R & R BASE & ACCOMPLISHED OPERATIONAL TEST IAW AMM 33-51-01.  SYS CHECKED NORMAL.
